# SDR UIEA2011063000349

- Difficulty date: June 30, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N517MC
- Make and model: Boeing 747243B
- Aircraft serial: 23300
- Aircraft time: 91,897 hours, 15,722 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB FASTENER HOLE CRACK AT U/D BS 360 STR 12R (FRAME WEB REPAIRED IAW RS R53-25-37122, REV A.)
